Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
187 Doctors are Online

After removing copper t I am having my regular periods but why my bleeding is very little lasting for only one day ?

hi, 3 months back i have removed copper t,after that, period is normal every month , but only one day bleeding is there that too very very low...i have 3 yr old daughter, due to that i have gained 2kg weight, may i know why its happening?
Asked On : Thu, 7 Apr 2011
Answers:  1 Views:  274
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Lab Tests
Orthopaedic Surgeon 's  Response
Welcome to HCM
Good Day
There are some menstrual abnormalities known to occur after using Copper-T. You can wait for 2-3 more cycles which should be normal by then, if not you can get examined by your Gynaecologist who will rule out any obstruction or uterine problems. Regarding the weight gain, if it is sudden it could warn of an ovarian cyst for which you should get an ultrasound as well. Eat healthy, fresh green vegetables, plenty of water, exercise by brisk walking for 40 minutes everyday. This will help to reduce weight.
Answered: Wed, 29 Jun 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor